MathSciNet Relay Station
MathSciNet bibliographic data
MR2352827 11F41 (11F60)
Caulk, Suzanne; Walling, Lynne H. Hecke operators on Hilbert-Siegel modular forms. Int. J. Number Theory 3 (2007), no. 3, 391–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement